Question

 Pain from school injections?

Answer Put some ice on it. If you have any swelling, see the school nurse. Yes, your shoulders will be sore for awhile.
http://answers.yahoo.com//question/index?qid=20120829070537AAtpTfo

Top Q&A For: Pain from school injections

Can Botox injections relieve back pain?

Botox can relieve back pain by relaxing the muscles. According to Dr. Lawrence M. Kamhi of the Beth Israel Hospital, Botox can also provide relief from severe headaches, facial pain and neck pain. ... Read More »
http://www.answerbag.com/q_view/1923571

My mother is suffering from extreme pain due to cancer. What can reduce the pain?

She's on maximum dosage of what? Aspirin? Codeine? Morphine?Where does it hurt?What is the treatment? I hope it's not some quackery.The more you can tell us, the more we can suggest.
http://answers.yahoo.com/question/index?qid=20080520171350AAvsFIW

Has anyone experienced severe back pain, and leg pain from Aspartame?

Aspartame Side EffectsThe components of aspartame can lead to a number of health problems, as you have read. Side effects can occur gradually, can be immediate, or can be acute reactions. According... Read More »
http://answers.yahoo.com//question/index?qid=20070110154601AAHsGWL

Is pain & numbness from a pinched nerve a sign that injury is more severe than just same intensity pain alone?

I don't know where your injury is, but, for instance if you have a pain down the back of your leg, you could have sciatica, where a nerve in your lower back is being pinched. That is the pain and t... Read More »
http://answers.yahoo.com//question/index?qid=20111017064418AAdWcz5


feedback
loading